Jñānābha‎, Vol. 48 (2) (2018), 32-45

REAL ZEROS OF GENERALIZED MITTAG-LEFFLER FUNCTIONS OF TWO VARIABLES THROUGH INTEGRAL TRANSFORMS

Hemant Kumar
Department of Mathematics

D. A-V. Postgraduate College Kanpur-208001, Uttar Pradesh, India
Email:palhemant2007@rediffmail.com
(Received : September 15, 2018 ; Revised: October 18, 2018)



Abstract

In this work, we study the distribution of real zeros of two variables Mittag-Leffler functions and the integral functions involving some generalized Mittag-Leffler functions of two variables through integral transforms and use them in computation.

2010 Mathematics Subject Classifications: Primary; 33E12; Secondary; 33C65, 26A33, 44A20.
Keywords and phrases: Meromorphic functions, generalized Mittag- Leffler functions of two variables, real zeros, integral transforms.